Kruse, A. H.
Grothendieck universes and the super-complete models of Shepherdson
Compositio Mathematica, Tome 17 (1965-1966) , p. 96-101
Zbl 0129.00505 | MR 180481 | 1 citation dans Numdam
URL stable : http://www.numdam.org/item?id=CM_1965-1966__17__96_0

Bibliographie

P. Gabriel, [1] Des Catégories Abéliennes, Bulletin de la Sociéte Mathématique de France, Vol. 90 (1962), pp. 324-448. Numdam | MR 232821 | Zbl 0201.35602

A.H. Kruse, [2] Completion of mathematical systems, Pacific Journal of Mathematics, Vol. 12 (1962), pp. 589-605. MR 143721 | Zbl 0121.01301

A. Mostowski, [3] Über die Unabhängigkeit des Wohlordnungssatzes vom Ordnungsprinzip, Fundamenta Mathematicae, Vol. 82 (1939), pp. 201-252. JFM 65.1164.01 | Zbl 0022.12004

J.C. Shepherdson, [4] Inner models for set theory - Parts I, II, III, The Journal of Symbolic Logic, Vol. 16 (1951), pp. 161-190, Vol. 17 (1952), pp. 225-237, Vol. 18 (1953), pp. 145-167. Zbl 0051.03801